# SDR UPS02839790

- Difficulty date: October 12, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 72,641 hours, 48,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C2,   INTERCOSTAL TO AFT PRESSURE BULKHEAD ATTACH ANGLE IS CRACKED AT LONGERON 5L AT STA. 1766.     REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG.5773844,AND SRM. 51-1-20D
